Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Labyrinthitis, dizziness, vomiting. Will scuba diving cause further damage to my ears?

I have just been told I have Labyrinthitis , I started getting dizzy 5 days ago so bad that I was vomiting . The sick felling has now passed but I am still very dizzy. I have read lots of different things about recovery time and that has scared me. My main concern is that my job is a scuba diving instructor and I need to get back in the water. Do you have any suggestions and if I do go diving will I risk further damage to my ears?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
HI I am Dr A.K.Srivastava (E.N.T.specialist) have gone through problum I would like to suggest you that if still you not comfortable and feeling unsteadyness so please avoid scuba diving because that may aggravate your probelum. you pease remain contact with your E.N.T. speacilist and after his advice only you can g back to your job.thanks.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor